# SDR AALA202512086728

- Difficulty date: November 18, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 33,031 hours, 3,924 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OFCR BUNK 3 SMOKE DETECTOR FAILED OPERATIONAL CHECK. REMOVED AND REPLACED OFCR BUNK 3 SMOKE DETECTOR. PER AMMDMC-B787-A-26-14-21-00A-520A/720A-A.
